# SDR 2005UALA00208

- Difficulty date: March 3, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Condition: Leaking
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE BOTTLE HAS LOW PRESSURE.  FILLER VALVE O-RING WAS LEAKING.  FILLER VALVE O-RING WAS REPLACED.
